Prednisolone : Hi 3 weeks ago I got... - British Lung Foun...

British Lung Foundation

48,074 members57,155 posts

Prednisolone

Hidden
Hidden

Hi 3 weeks ago I got hives,I tried everything ,eventually my doctor put me on prednisolone 8 tablets a day with 1 fexofenadine . I have been taking them for 12 days now but since yesterday morning when I got up I'm finding it really difficult to breath I can't seem to get air into my lungs,and my breathing is shallow, it can last up to half he until I take my steroids,is the steroids causing this

4 Replies

Hi Castaways, I think you need to go back to your doctor to talk about this. If you've been taking both medications for 12 days without trouble, it could be something else causing the problem, even anxiety or stress would affect your breathing. If you have a local chemist open on a Sunday you could try talking to a pharmacist today. They are usually very knowledgeable about drug interactions.

Good luck with this. Let us know how you get on.

Jan :)

Hidden
Hidden in reply to jabber

Thankyou I am going to try and get in my doctors tomorrow I will keep you updated

Ergendl
Ergendl in reply to Hidden

Good luck. Hope it gets sorted soon.

Hidden
Hidden

Update managed to get to see my doctor on Monday because of my breathing, lungs clear but have now got shingles

You may also like...